Ilgiz Kayumov
Ilgiz Kayumov
Kazan Federal University, Institute of Mathematics and Mechanics
Подтвержден адрес электронной почты в домене kpfu.ru - Главная страница
Название
Процитировано
Процитировано
Год
Bohr's inequalities for the analytic functions with lacunary series and harmonic functions
IR Kayumov, S Ponnusamy
Journal of Mathematical Analysis and Applications 465 (2), 857-871, 2018
302018
Bohr inequality for odd analytic functions
IR Kayumov, S Ponnusamy
Computational Methods and Function Theory 17 (4), 679-688, 2017
292017
Bohr radius for locally univalent harmonic mappings
IR Kayumov, S Ponnusamy, N Shakirov
Mathematische Nachrichten 291 (11-12), 1757-1768, 2018
242018
On the Makarov law of the iterated logarithm
H Hedenmalm, I Kayumov
Proceedings of the American Mathematical Society 135 (7), 2235-2248, 2007
242007
On the Bohr inequality with a fixed zero coefficient
S Alkhaleefah, I Kayumov, S Ponnusamy
Proceedings of the American Mathematical Society 147 (12), 5263-5274, 2019
222019
Convergence of series of simple partial fractions in
IR Kayumov
Sbornik: Mathematics 202 (10), 1493, 2011
22*2011
Improved version of Bohr's inequality
IR Kayumov, S Ponnusamy
Comptes Rendus Mathematique 356 (3), 272-277, 2018
202018
Estimates for Bloch functions and their generalization
FG Avhadiev, IR Kayumov
Complex Variables and Elliptic Equations 29 (3), 193-201, 1996
20*1996
The law of the iterated logarithm for locally univalent functions
IR Kayumov
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE MATHEMATICA 27 (2), 357-364, 2002
162002
Convergence of series of simple partial fractions in L {sub p}(R)
IR Kayumov
Sbornik. Mathematics 202 (10), 2011
152011
ГИПОТЕЗА БРЕННАНА ДЛЯ СПЕЦИАЛЬНОГО КЛАССА ФУНКЦИЙ
ИР Каюмов
Труды Математического центра имени НИ Лобачевского, 189-190, 2011
14*2011
Интегральные оценки наипростейших дробей
ИР Каюмов
Известия высших учебных заведений. Математика, 33-45, 2012
13*2012
Lower estimates for integral means of univalent functions
IR Kayumov
Arkiv för matematik 44 (1), 104-110, 2006
132006
Необходимое условие сходимости наипростейших дробей в Lp
ИР Каюмов
Матем. заметки 92 (1), 149-152, 2012
12*2012
On a powered Bohr inequality
IR Kayumov, S Ponnusamy
Ann. Acad. Sci. Fenn. Ser. AI Math 44, 301-310, 2019
102019
Viscous flow through straight pore channels
AR Kacimov, IR Kayumov
Journal of Porous Media 5 (3), 2002
102002
Admissible functionals and infinite-valent functions
FG Avhadiev, IR Kayumov
Complex Variables and Elliptic Equations 38 (1), 35-45, 1999
101999
Lower estimates for the integral means spectrum
IR Kayumov
Complex Variables and Elliptic Equations 44 (2), 165-171, 2001
92001
Bohr--Rogosinski radius for analytic functions
IR Kayumov, S Ponnusamy
arXiv preprint arXiv:1708.05585, 2017
72017
Comparison theorems of isoperimetric type for moments of compact sets
FG Avkhadiev, IR Kayumov
Collectanea Mathematica, 1-9, 2004
72004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20